# SDR 9507715518

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE NR 1 ENGINE NACELLE STRUT SKIN AT THE CUTOUT FOR ACCESS PANEL 433AL.  REPAIRED PER EA 55-98206.  MFG PART NUMBER 311N3450-15.
